# SDR SWAA2017110617592

- Difficulty date: October 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 43,093 hours, 29,056 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW FRAME CRACKED.   REPAIRED THE WINDOW FRAME IAW ACO.
